# SDR SWIA200413999

- Difficulty date: October 20, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 8,262 hours, 6,343 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01287
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 9,187 hours, 7,080 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

IB AND OB GROUND SPOILER FAULT MESSAGE SPOILERON MESSAGE.   REPLACED SECU, OPERATIONAL CHECK GOOD.
